MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K@HOME MACHINE,SHORT CAB,OLC/DP,HP; HEMODIALYSIS SYSTEM FOR HOME USE

CONCORD MANUFACTURING 2008K@HOME MACHINE,SHORT CAB,OLC/DP,HP; HEMODIALYSIS SYSTEM FOR HOME USE
Catalog Number 190395
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental medwatch report will be submitted upon completion of this activity.
 
Event or Problem Description
A biomedical technician (biomed) at a user facility reported that a fresenius 2008k@home hemodialysis (hd) machine had a burned power plug.The burned power plug was noticed during regular inspection.A patient was not connected to the machine at the time of the incident and there was no harm to any patients or individuals because of this malfunction.The plug was the original fresenius part on the machine.The biomed reported that there was no melting, burning smell, smoke, spark, or flame observed.The biomed reported that the machine has not had any past problems with failing the electrical leakage test and that there was no damage observed on any other components.The machine has approximately 4,500 hours and is plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet.The biomed replaced the plug, which resolved the issue.The biomed reported that the machine is ready for service.The power plug was stated to be available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned for physical evaluation to the manufacturer and no on-site evaluation of the unit by a fresenius regional equipment specialist (res) was performed.The reported burned power plug was replaced by the biomedical technician (biomed) to resolve the machine issue.As reported by the biomed, the machine is ready for service.A records review was performed on the reported device serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances or any associated rework during the manufacturing process which could be related to the reported event.Additionally, a review of the device history record (dhr) confirmed the results of the in-progress and final quality control (qc) testing met all the requirements.The investigation into the cause of the reported problem was unable to be confirmed.Without physical examination of the complaint device, a definitive conclusion regarding the complaint incident cannot be reached.

Brand Name
2008K@HOME MACHINE,SHORT CAB,OLC/DP,HP
Common Device Name
HEMODIALYSIS SYSTEM FOR HOME USE
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key7246271
Report Number2937457-2018-00383
Device Sequence Number1174885
Product Code ONW
UDI-Device Identifier00840861100958
UDI-Public00840861100958
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K070049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190395
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date02/06/2018
Supplement Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1